I am sorry that I have not been keeping up with my posting. I had an allergic reaction to the pain meds I was on.
At first, I was experiencing some of the nasty side effects that I thought would just go away. They didn't. They got worse. Then, I had problems breathing and an itch that was near intolerable.
I was watching Mystery Diagnosis, when this man was complaining about a rash and itch (I knew immediately it was scabies, don't know why the doctors were so dumb). I then connected itching with Demerol which makes me itch like a sun of a gun. I have a Demerol allergy, could I be allergic to the new pain med? Yes, trouble breathing and itching are signs of allergy according to the website. I had to wean myself off the drug. It took 10 days to get on the dosage my doctor wanted me taking and it took 10 days to wean myself off.
It was ugly. I was tired, nauseous, crabby, brain discombobulated and couldn't do anything.
I think I am getting back to being me. Yeah!
Anyway, I am going shopping for the first time in over three weeks!
I'll write some more later!